# SDR CA120228003

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER INITIATING DESCENT AT FL390, THE PILOT RECEIVED AN ELECTRIC ENGINE CONTROL REVERSION TO MANUAL WARNING AS POWER WAS BEING REDUCED.  ACFT VIBRATIONS WERE ALSO NOTICED. THE CREW RAN THE EMERGENCY CHECK LIST TWICE TO RESTORE ENGINE CONTROL WITHOUT SUCCESS, POWER COULD NOT BE INCREASED ABOVE IDLE. ENGINE WAS SHUTDOWN, VIBRATIONS STOPPED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING IS ON-GOING.
